Hives, ringing in ears, stressed. Tried prednisone. What is the cause?
I have been having hives and ringing ears for the past half of year. I have tried prednisone but it had no effect. I take antihistamine medicines for the hives and it does goe away but It always comes back when I stop taking it. I went to the dermotoligist and they did some bloodwork and said...
Can stress cause lump in throat?
I feel like there is a lump in my throat. Sometimes it feels larger than others. I have seen a GI doctor and there is nothing there. When it gets bad I have trouble eating and drinking. I ve been told it may be stress? If so what can I do about it?
Does stress causes headache ? What to do ?
I am 27 years, male, working in a insurance firm and i am having headache from last 3 days throbbing type and on the right side of the head.i do not smoke or drink, CT scan of head is normal on two occasions. i dont have bp or diabetes. my doctor says it is because of stress.as i am in insurance...
Vertigo attacks. Does stress cause this attack?
My husband has had 3 attacks of vertigo this week. They all came early in the morning while in bed. This morning it was 3:30. This attack has lasted for hours. We originally thought they were triggered by reading or looking at the computer. He suddenly has had many attacks in the last 4 months...
Can stress and exercising cause delay in periods?
I got off birth control end of oct. i had sex one day in my fertle time. I am 5 days late on my period. I have taken four hpt and all were neg. I have no signs of being pregnant. I started working out 3 weeks ago three days a week and started eating better. I lost 7lbs. Does it sound like I could...
1. In Ayurveda mental stress occur when some object being liked is not possessed.
2. There are some disease which have an impact on mind like HTN, PU, DM, IBS, BA
3. work pressure, over demanding job and expectations, too much emotional can contribute to the cause.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions